# SDR UHLA2011120400416

- Difficulty date: December 4, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 170001115
- Aircraft time: 17,911 hours, 11,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON TOP SIDE OF BEAM AT FR86 TO FR89.  REMOVED AND REPLACED BEAM IAW EMB 170 SRM 51-41-01 AND 51-43-03.
